Linearizing integral transform and partial difference equations


Nijhoff, F.W. and Capel, H.W. and Wiersma, G.L. and Quispel, G.R.W. (1984) Linearizing integral transform and partial difference equations. Physics Letters A, 103 (6-7). pp. 293-297. ISSN 0375-9601

open access
Abstract:A linearizing integral transform is proposed which relates solutions of a spectral problem associated with a class of integrable partial difference equations to any given solution of the spectral problem. Examples of this class are lattice versions of the isotropic Heisenberg spin chain, the nonlinear Schrödinger equation and the (complex) sine-Gordon equation.
Item Type:Article
Copyright:© 1984 Elsevier Science
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page